MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PAEDIGAV SYSTEM W/PRECHAMBER 9/29; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PAEDIGAV SYSTEM W/PRECHAMBER 9/29; HYDROCEPHALUS MANAGEMENT
Model Number FV287T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 04/12/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was reopened in reference to (b)(4).Manufacturing site evaluation: manufacturing and quality control data the paediav¿ was manufactured by a qualified employee in april 2004.Deviations during assembly did not occur.The valve was sterilized by miethke and released for shipment after final inspection.The valve has a fixed pressure of 9cmh20 in the horizontal and 29 cmh20 in the vertical position.The valve was inspected as article fv287t.All parameters have been inspected and approved during the manufacturing process.All parameters have been assessed as meeting specification.Device examination: the valve was received submersed in an unidentified liquid in the provided returnkit.Visual inspection: no significant deformations or damage to the valve were detected during the visual inspection.Result first, a visual inspection of the paedigav¿.No significant deformations or damage to the valve were detected during the visual inspection.A microscope was used to detect deposits on the catheter inside the connection.A build-up of a substance (likely protein) was observed inside the connection.The paedigav¿ was manufactured in april 2004.During the manufacturing process, the catheter was pressed into the connector.Although the complaint was confirmed, a root cause of the breakage was not able to be determined.However, it is possible that growth-related forces may have caused the catheter to break.Manufacturing defects at the time of release have been excluded.The valve met all specifications of the final inspection when released from christoph miethke (b)(4).No further regulatory actions are required.
 
Event or Problem Description
It was reported miethke that a paedigav system w/prechamber 9/29 (part # fv287t) was implanted during a procedure performed on (b)(6) 2014.According to the complainant, the catheter ripped off at the connector.The patient underwent a revision procedure on (b)(6) 2016.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.(b)(6).Gender: unknown.

Brand Name
PAEDIGAV SYSTEM W/PRECHAMBER 9/29
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
MDR Report Key12465325
Report Number3004721439-2021-00644
Device Sequence Number11073837
Product Code JXG
UDI-Device Identifier04041906116309
UDI-Public4041906116309
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K011030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV287T
Device Catalogue NumberFV287T
Device Lot Number20002483
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2016
Initial Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 YR
Patient Weight40